American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Sy-David Friedman. Parameter-free uniformisation. Proc. Amer. Math. Soc. 136 (2008) 3327-3330. MR 2407099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joel David Hamkins, Jonas Reitz and W. Hugh Woodin. The ground axiom is consistent with V $\neq $ HOD. Proc. Amer. Math. Soc. 136 (2008) 2943-2949. MR 2399062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stuart Zoble. On a fragment of the universal Baire property for $\Sigma^1_2$ sets. Proc. Amer. Math. Soc. 136 (2008) 1807-1814. MR 2373612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sy D. Friedman. A characterisation of $0^\#$ in terms of forcing. Proc. Amer. Math. Soc. 134 (2006) 1823-1824. MR 2207499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ernest Schimmerling. Woodin cardinals, Shelah cardinals, and the Mitchell-Steel core model. Proc. Amer. Math. Soc. 130 (2002) 3385-3391. MR 1913018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Benedikt Löwe and Philipp Rohde. Games of length $\omega\cdot 2$. Proc. Amer. Math. Soc. 130 (2002) 1247-1248. MR 1873804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Amir Leshem. $0^{\sharp}$ and elementary end extensions of $V_{\kappa}$. Proc. Amer. Math. Soc. 129 (2001) 2445-2450. MR 1823930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuan-Qing Qiao. Martin's Axiom does not imply perfectly normal non-archimedean spaces are metrizable. Proc. Amer. Math. Soc. 129 (2001) 1179-1188. MR 1610777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sy D. Friedman. New $\Sigma^1_3$ facts. Proc. Amer. Math. Soc. 127 (1999) 3707-3709. MR 1610964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kerry D. Smith and Paul J. Szeptycki. Paranormal spaces under $\diamondsuit^{*}$. Proc. Amer. Math. Soc. 128 (2000) 903-908. MR 1622981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. D. Friedman. Provable $\Pi\sp 1\sb 2$-singletons . Proc. Amer. Math. Soc. 123 (1995) 2873-2874. MR 1257104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lee Stanley, Dan Velleman and Charles Morgan. $\omega\sb 3\omega\sb 1\to (\omega\sb 3\omega\sb 1,3)\sp 2$ requires an inaccessible . Proc. Amer. Math. Soc. 111 (1991) 1105-1118. MR 1049849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert S. Lubarsky. There's no forcing a least upper bound . Proc. Amer. Math. Soc. 105 (1989) 998-1002. MR 943796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Saharon Shelah and Lee Stanley. Weakly compact cardinals and nonspecial Aronszajn trees . Proc. Amer. Math. Soc. 104 (1988) 887-897. MR 964870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Howard Becker. Inner model operators and the continuum hypothesis . Proc. Amer. Math. Soc. 96 (1986) 126-129. MR 813824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alexander S. Kechris. Determinacy with complicated strategies . Proc. Amer. Math. Soc. 94 (1985) 333-336. MR 784188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. Komjáth. A note on Jensen's covering lemma . Proc. Amer. Math. Soc. 89 (1983) 139-140. MR 706527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1